# SDR CHQA200600044

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 7,506 hours, 6,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15611
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,344 hours, 11,096 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT HAD FORWARD EXTERIOR EMERGENCY LIGHT ASSEMBLY DUE TO BROKEN NUT PLATE IAW EMB 135 MM 33-50-10.  OPS CHECK FAIL.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW EMB 135 MM 33-50-04.  OPS CHECK GOOD.
